Weak And Measure-valued Solutions To Evolutionary Pdes Pdf
- and pdf
- Monday, May 10, 2021 1:08:52 AM
- 1 comment
File Name: weak and measure-valued solutions to evolutionary pdes .zip
- We apologize for the inconvenience...
- Weak and Measure-valued Solutions to Evolutionary PDEs
- Compensated Compactness
- Weak and Measure-Valued Solutions of the Incompressible Euler Equations
Skip to search form Skip to main content You are currently offline. Some features of the site may not work correctly.
We apologize for the inconvenience...
Citation: Azmy S. Ackleh, Nicolas Saintier, Jakub Skrzeczkowski. Sensitivity equations for measure-valued solutions to transport equations[J]. Mathematical Biosciences and Engineering, , 17 1 : Article views PDF downloads Cited by 0. Azmy S. Mathematical Biosciences and Engineering , , 17 1 : Mathematical Biosciences and Engineering , Volume 17 , Issue 1 : Previous Article Next Article. Research article Special Issues. Sensitivity equations for measure-valued solutions to transport equations.
Download PDF. Related Papers:. Smoller, Shock waves and reaction diffusion equations , volume Perthame, Transport equations in biology , Frontiers in Mathematics. Pareschi and G. Pinasco, N. Saintier, et al. Pedraza, J. Pinasco and Saintier, Measure-valued opinion dynamics, submitted , Camilli, R. De Maio and A. Tosin, Transport of measures on networks, Netw. Media , 12 , Tosin, Measure-valued solutions to nonlocal transport equations on networks, J.
Equations , 12 , Cacace, F. De Maio, et al. Carrillo and S. Cuadrado, Measure solutions for some models in population dynamics, Acta Appl. Di Francesco and S. Fagioli, Measure solutions for non-local interaction pdes with two species, Nonlinearity , 26 , Carrillo, R. Colombo, P. Gwiazda, et al. Equations , , Evers, S. Hille and A. Muntean, Mild solutions to a measure-valued mass evolution problem with flux boundary conditions, J.
Adoteye, H. Banks and K. Flores, Optimal design of non-equilibrium experiments for genetic network interrogation, Appl. Burger, Infinite-dimensional optimization and optimal design, Ackleh, J. Carter, K.
Deng, et al. Wentworth, R. Smith and H. Ackleh, X. Li and B. Springer, Ackleh and R. Miller, A model for the interaction of phytoplankton aggregates and the environment: approximation and parameter estimation, Inverse Probl. Canizo, J. Carrillo and J. Rosado, A well-posedness theory in measures for some kinetic models of collective motion, Math. Maniglia, Probabilistic representation and uniqueness results for measure-valued solutions of transport equations, J.
Pures Appl. Gwiazda, T. Lorenz and A. Marciniak-Czochra, A nonlinear structured population model: Lipschitz continuity of measure-valued solutions with respect to model ingredients, J. Gwiazda, S. Hille, K. Skrzeczkowski, Measure solutions to perturbed structured population models-differentiability with respect to perturbation parameter, arXiv preprint arXiv Villani, Topics in optimal transportation , Springer Texts in Statistics. Springer, New York, Athreya and S.
Lahiri, Measure theory and probability theory , Springer Texts in Statistics. Ambrosio, N. Gigli and G. Brezis, Functional analysis, Sobolev spaces and partial differential equations , Universitext.
Gwiazda, J. Marciniak-Czochra, et al. Carrillo, P. Gwiazda and A. Ulikowska, Splitting-particle methods for structured population models: convergence and applications, Math. Dudley, Convergence of Baire measures, Studia Math. Mathematical Biosciences and Engineering. Download XML. Export Citation. Article outline. Show full outline. Ackleh Nicolas Saintier Jakub Skrzeczkowski. Related pages on Google Scholar on PubMed.
Tools Email to a friend. Citation Only. Citation and Abstract. Export Close.
Weak and Measure-valued Solutions to Evolutionary PDEs
Citation: Azmy S. Ackleh, Nicolas Saintier, Jakub Skrzeczkowski. Sensitivity equations for measure-valued solutions to transport equations[J]. Mathematical Biosciences and Engineering, , 17 1 : Article views PDF downloads Cited by 0. Azmy S.
Brenier , Solution by convex minimization of the Cauchy problem for hyperbolic systems of conservation laws with convex entropy , Brezis , Functional analysis, Sobolev spaces and partial differential equations , DOI : Chernyshenko, P. Goulart, D.
Weak and Measure-Valued Solutions of the Incompressible Euler Equations
Approximate solutions to hyperbolic systems of conservation laws may be generated in a variety of ways: by the method of vanishing viscosity, through difference approximations, by relaxation schemes, etc. The topic for discussion in this chapter is whether solutions may be constructed as limits of sequences of approximate solutions that are only bounded in some L p space. Since the systems are nonlinear, the difficulty lies in that the construction schemes are generally consistent only when the sequence of approximating solutions converges strongly, whereas the assumed L p bounds only guarantee weak convergence: Approximate solutions may develop high frequency oscillations of finite amplitude which play havoc with consistency. The aim is to demonstrate that entropy inequalities may save the day by quenching rapid oscillations thus enforcing strong convergence of the approximating solutions. Some indication of this effect was alluded in Section 1. Unable to display preview. Download preview PDF.
Numerical analysis finite volume method mathematical analysis partial differential equations. Applied Mathematics and Mathematical Computation 13 , SIAM journal on numerical analysis 31 2 , , Journal of computational and applied mathematics 44 2 , , Commentationes Mathematicae Universitatis Carolinae 30 3 , , SFB Nichtlineare Partielle Differentialgleichungen ,
We propose to solve hyperbolic partial differential equations PDEs with polynomial flux using a convex optimization strategy. This approach is based on a very weak notion of solution of the nonlinear equation,namely the measure-valued mv solution,satisfying a linear equation in the space of Borel measures. The aim of this paper is,first,to provide the conditions that ensure the equivalence between the two formulations and,second,to introduce a method which approximates the infinite-dimensional linear problem by a hierarchy of convex,finite-dimensional,semidefinite programming problems. This result is then illustrated on the celebrated Burgers equation. We also compare our results with an existing numerical scheme,namely the Godunov scheme. Brenier, Solution by convex minimization of the Cauchy problem for hyperbolic systems of conservation laws with convex entropy, arXiv:
We construct suitably defined entropy solutions in the space of Radon measures. In the latter case, we describe the evolution of the singular parts.